Taxotere Can Cause Hair Loss

Taxotere is a drug for treating cancer. Cancers and hair have something in common – they are both fast growing organs. Cancer drugs attack fast-growing organs. In the body, hair is the fastest growing organ, followed by the intestine. Therefore, hair loss, nausea, vomiting, and diarrhea are often side effects. Once the medications stop, the hair will probably come back, and nausea, vomiting, and diarrhea along with it will subside.

Taxotere may lead to Permanent Hair Loss from tressless

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =